# SDR DALA2021101806410

- Difficulty date: October 18, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 1,433 hours, 193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 FOUND DOOR 2 LEFT EMERGENCY FLOODLIGHT ASSY INOP AND MISSING LENS COVER. CORRECTIVE ACTION: R/R EMERGENCY FLOODLIGHT ASSY. (8023105)
